# SDR VNAA0507005

- Difficulty date: July 6, 2005
- Submitted: July 21, 2005
- Operation: Air carrier
- Aircraft: N226JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7895
- Aircraft time: 3,031 hours, 3,039 cycles
- Engine: Ge CF343B1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Nlg Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE NOSE DOOR OPEN  WARNING ILLUMINATED AND SOUNDED ON SHORT FINAL.  MAINTENANCE INSPECTED THE NLG DOORS IAW CRJ200 AMM 32-20-00-210-801.  OPERATIONAL CHECKS WERE NORMAL.  NO DEFECTS WERE FOUND.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
